# SDR UALA2011051702430

- Difficulty date: May 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 41,320 hours, 5,179 cycles
- Engine: Pwa PW40903
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Thermocouple
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE 2.9 BLEED VALVE TC PROBE CHANNEL B IS OUT OF RANGE MESSAGE.  REPLACED 2.9 START BLEED VALVE THERMOCOUPLE, OPS GOOD.
